# SDR ZZDA2010425

- Difficulty date: September 16, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N276AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32664
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD LEADING EDGE, DAMAGED.   ACCOMPLISHED LEADING EDGE DOUBLER AND FILLER REPAIR PER EA 37-57-02795IR. SEE NR 1634098-1.
